Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Some estimates for a weighted $ L\sp 2$ projection


Authors: James H. Bramble and Jinchao Xu
Journal: Math. Comp. 56 (1991), 463-476
MSC: Primary 65N30; Secondary 65N15, 65N55
DOI: https://doi.org/10.1090/S0025-5718-1991-1066830-3
MathSciNet review: 1066830
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper is devoted to the error estimates for some weighted $ {L^2}$ projections. Nearly optimal estimates are obtained. These estimates can be applied to the analysis of the usual multigrid method, multilevel preconditioner and domain decomposition method for solving elliptic boundary problems whose coefficients have large jump discontinuities.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65N30, 65N15, 65N55

Retrieve articles in all journals with MSC: 65N30, 65N15, 65N55


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1991-1066830-3
Keywords: Finite element space, weighted $ {L^2}$ projections, multigrid, domain decomposition
Article copyright: © Copyright 1991 American Mathematical Society